North Dakota, 2026High Wind in North Dakota, March 12, 2026
March 12, 2026 · NWS BIS · 30 events in 30 counties and zones
A surface low pressure system passed over North Dakota and deepened over the Red River Valley. This, combined with strong winds aloft mixing down, resulted in very strong wind gusts over much of western and central North Dakota.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface low pressure system passed over North Dakota and deepened over the Red River Valley. This, combined with strong winds aloft mixing down, resulted in very strong wind gusts over much of western and central North Dakota. The strongest wind gust reported was 89 mph which occurred at Hettinger in Adams County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Mar 12, 8:48 AM CST, 1 hour 12 minutes earlier. Its key messages:
- Very strong winds expected over western and central North Dakota today into this evening, with gusts up to 70 mph.
- Critical fire weather conditions for portions of western North Dakota this afternoon through early this evening.
- Periods of snow are possible Thursday/Thursday night primarily over northern locations. Greatest chances for accumulation remains over and adjacent to the Turtle Mountains where 1 to 3 inches are possible, which combined with the wind could significantly reduce visibility.
- Snow again develops over much of the area Saturday into early Sunday. Greatest chances for impacts due to snow remain along and south of Interstate 94.
Area forecast discussion, Mar 12, 8:48 AM CST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
948 AM CDT Thu Mar 12 2026
.KEY MESSAGES...
- Very strong winds expected over western and central North
Dakota today into this evening, with gusts up to 70 mph.
- Critical fire weather conditions for portions of western North
Dakota this afternoon through early this evening.
- Periods of snow are possible Thursday/Thursday night primarily
over northern locations. Greatest chances for accumulation
remains over and adjacent to the Turtle Mountains where 1 to 3
inches are possible, which combined with the wind could
significantly reduce visibility.
- Snow again develops over much of the area Saturday into early
Sunday. Greatest chances for impacts due to snow remain along
and south of Interstate 94.
&&
.UPDATE...
Issued at 907 AM CDT Thu Mar 12 2026
Over northern portions of the area, a broad area of snow
continues, but an item of interest is a line of snow now
running more or less along Highway 83 through south central
North Dakota that is sliding east. In this band, a brief period
of heavy snow can be expected, but it is quite narrow.
Otherwise, going forecast remains in good shape as surface low
is now passing over Plentywood, MT. Winds are starting to pick
up over western areas, while well into Montana winds are already
pushing to 60 mph or greater.
UPDATE
Issued at 637 AM CDT Thu Mar 12 2026
The forecast remains in decent shape for this morning. Radar
returns continue to increase. See below for discussion.
&&
.DISCUSSION...
Issued at 445 AM CDT Thu Mar 12 2026
Currently, northwest flow aloft with a strong embedded wave and
upper level jet streak over southwestern Canada, with associated
surface low pressure rapidly intensifying the past few hours in
the lee of the Rockies over far southern Alberta. Lead embedded
waves resulting in increasing clouds across the Northern Plains,
with increasing radar returns over eastern Montana into western
North Dakota as isentropic upglide increases ahead of the sfc
low. Cloud bases remain elevated but are lowering, with a decent
dry layer from the sfc up to 6K feet AGL, so suspect moisture
is starting to reach the surface under the more enhanced
returns.
Above mentioned S/WV and upper jet streak advance east-southeast
this morning across the Rockies, with the center of the sfc low
over northwestern North Dakota by roughly 18Z. S/WV becomes more
defined during the day, closing off over the Upper Mississippi
Valley of northern Minnesota by this evening, while a deep area
of sfc low pressure advances east-southeast across northern
into eastern ND this afternoon. As the above occurs,
precipitation continues to spread east across the area this
morning and afternoon, with the initial push this AM coming as
snow or maybe even some light freezing rain considering WAA
aloft above sub-freezing sfc temperatures. A transition towards
mainly rain is then expected over many locations except the far
north, where CAA on the backside of the low advances south. This
transition to snow continues from north to south for any
lingering precipitation mid to late afternoon and into the
evening. We still expect very strong winds to develop south and
on the backside of the deep sfc low this morning and through the
afternoon, with BUFKIT soundings still showing a strong jet
within the mixed layer and winds up to 60-65 knots (~70 mph)
available to mix to the surface. Pressure rise bubble then
advances across the region this evening, maintaining strong
winds past 00Z. Thus no changes to the High Wind Warning which
is in effect into this evening west and overnight east. For the
Turtle Mountains and surrounding locations, up to 3 inches of
snow still expected given the sfc low track, combined with
winds gusting to 50 mph still forecast (perhaps stronger), so
will maintain the Winter Weather Advisory there as is for
blowing snow impacts. Near blizzard wording will be maintained,
and an upgrade is not out of the question.
Storm Prediction Center has maintained a general thunderstorm
outlook for western and central North Dakota today, with latest
RAP indeed showing several hundred J/KG of CAPE (up to around
500) spreading southeast across the local area along and ahead
of the main mid level wave this afternoon. Opted then to put a
slight chance of thunder for the afternoon all locations, with
the main CAPE push coming with any wrap-around rain or snow
showers. Snow squall parameter peaks during the evening, but
doesn't coincide with the best instability. Still, will monitor.
RAP, HRRR, and NBM have also come into better agreement with an
area of very dry air advancing into western North Dakota after
18Z, with Min RH values in the 20-25% range over portions of
western North Dakota south of the Missouri River coinciding with
the very strong west/northwest winds. Our fire behavior
calculations give us 3-4 hours of Red Flag conditions across
McKenzie and Dunn counties and points south. Opted to then issue
a Red Flag warning for this afternoon through early evening for
my 9 west central and southwestern counties.
Strong west-northwest flow aloft for Friday, along with a sfc
ridge of high pressure building across the central Dakotas.
Cooler temperatures in the 20s and 30s along with medium snow
chances mainly west and south central, west of the sfc ridge
and underneath upper jet forcing.
Widespread snow chances quickly return on Saturday, when an
upper level trough develops in response to right entrance region
jet dynamics with a departing jet streak and left exit region
forcing with an incoming strong jet nosing into the Montana
Rockies. An associated lee side sfc low develops over eastern
Wyoming/Colorado, then develops east into the Central Plains. A
broad area of DivQ forcing and low/mid level frontogensis sets
up on the north side of the sfc low track, bringing decent
chances for snow across central and southern areas of the
Northern Plains. GEFS and EC ensembles in fair agreement with a
broad area of a 50-60 percent chance of at least 3" of snow
along and mainly south of I-94. Depending on the eventual
DivQ/Fn forcing linkage for banded precip, higher amounts are
possible, but it is also possible areas to the south see more.
thus uncertainty remains but impactful weather remains a
possibility. This system departs the area through Sunday, but
some gusty winds may linger along with some blowing snow.
Thereafter, a large and broad upper level ridge of high pressure
is favored by ensembles to develop over the western CONUS next
week, gradually moving east through the week. Resultant weather
would be mainly dry conditions along with a moderate to strong
warming trend.
&&
.AVIATION /12Z TAFS THROUGH 12Z FRIDAY/...
Issued at 637 AM CDT Thu Mar 12 2026
A clipper system will push into the area today. Expect periods
of snow this morning, with a transition to rain later in the
morning. The exception may be far northern North Dakota where
precipitation may remain as snow. Snowfall could bring periods
of MVFR to IFR visibility. Southerly winds will shift west to
northwest this morning into the afternoon and increasing. Gusts
to 50-60 kts will be possible over western locations this
morning. West to northwest winds continue to expand east through
the afternoon, with wind gusts to 70 mph possible over the
area. The southwest and south central look to be favored for
the strongest gusts this afternoon. Conditions slowly improve
tonight as winds subside slowly from west to east and
precipitation ends.
&&
.FIRE WEATHER...
Issued at 907 AM CDT Thu Mar 12 2026
A strong low pressure system moving through the region today will
bring very strong winds. The winds will shift from southerly to
west-northwesterly and increase through the day. Gusts up to 70
mph are expected. Minimum relative humidity values are expected
to be at or above 40 percent north and east of the Missouri
River, but will drop during the afternoon south and west of the
river to as low as 20 percent mid to late this afternoon. Thus,
critical fire weather conditions are expected across portions of
western North Dakota today, when there will be a 3-4 hour
period of low relative humidity combining with the very strong
winds. A Red Flag Warning has been issued for these areas
from mid-day through early this evening.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 10 PM CDT /9 PM MDT/ this evening for
NDZ001-009-017-018-031>033-040-041-043-044.
High Wind Warning from 1 PM CDT /noon MDT/ this afternoon to 1
AM CDT /midnight MDT/ Friday for NDZ002-003-010-011-019>021-
034-035-042-045-046.
Winter Weather Advisory from 1 PM this afternoon to 7 AM CDT
Friday for NDZ004-005-013.
High Wind Warning from 1 PM this afternoon to 4 AM CDT Friday
for NDZ012-022-023-025-036-037-047-048-050-051.
Red Flag Warning until 8 PM CDT /7 PM MDT/ this evening for
NDZ017-018-031>033-040-041-043-044.
&&
UPDATE...NH
DISCUSSION...NH
AVIATION...NH
FIRE WEATHER...JJS
Hazardous weather outlook, Mar 12, 7:49 AM CST, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
849 AM CDT Thu Mar 12 2026
NDZ001>003-009>012-019>023-025-034>037-042-045>048-050-051-131400-
Divide-Burke-Renville-Williams-Mountrail-Ward-McHenry-Mercer-
Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-
Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
849 AM CDT Thu Mar 12 2026 /749 AM MDT Thu Mar 12 2026/
This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.
.DAY ONE...Today and Tonight
A High Wind Warning is in effect today through this evening. See
weather.gov/bis for details.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Snow is expected Saturday into early Sunday. Heavy snow is
possible which could impact travel, mainly along and south of
Interstate 94.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to provide reports to the NWS using standard
procedures, including through our social media accounts.
NDZ004-005-013-131400-
Bottineau-Rolette-Pierce-
849 AM CDT Thu Mar 12 2026
This Hazardous Weather Outlook is for portions of north central
North Dakota.
.DAY ONE...Today and Tonight
A Winter Weather Advisory is in effect this afternoon through
tonight. See weather.gov/bis for details.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to provide reports to the NWS using standard
procedures, including through our social media accounts.
NDZ017-018-031>033-040-041-043-044-131400-
McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-
Adams-
849 AM CDT Thu Mar 12 2026 /749 AM MDT Thu Mar 12 2026/
This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.
.DAY ONE...Today and Tonight
A High Wind Warning is in effect today through this evening. See
weather.gov/bis for details.
A Red Flag Warning is in effect this afternoon through early this
evening. See weather.gov/bis for details.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Snow is expected Saturday into early Sunday. Heavy snow is
possible which could impact travel, mainly along and south of
Interstate 94.
.SPOTTER INFORMATION STATEMENT...
Spotters are asked to provide reports to the NWS using standard
procedures, including through our social media accounts.
High Wind, Adams
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Adams forecast zone
- Measured
- 77 kt (89 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.097, -102.528 (the zone’s center; the record gives no point)
Hettinger ASOS reported wind gusts to 89 mph.
High Wind, Hettinger
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Hettinger forecast zone
- Measured
- 76 kt (87 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 46.433, -102.460 (the zone’s center; the record gives no point)
Williams Lookout RAWS reported wind gusts to 88 mph.
High Wind, Slope
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Slope forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 46.447, -103.460 (the zone’s center; the record gives no point)
Sand Creek RAWS reported wind gusts to 81 mph.
High Wind, McKenzie
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- McKenzie forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 47.740, -103.395 (the zone’s center; the record gives no point)
Watford City RAWS reported wind gusts to 67 mph.
High Wind, Dunn
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Dunn forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 47.357, -102.618 (the zone’s center; the record gives no point)
Killdeer AWOS reported wind gusts to 72 mph.
High Wind, Golden Valley
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Golden Valley forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.940, -103.847 (the zone’s center; the record gives no point)
Beach AWOS reported wind gusts to 71 mph.
High Wind, Billings
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Billings forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 47.023, -103.376 (the zone’s center; the record gives no point)
Medora NDDOT site reported wind gusts to 63 mph.
High Wind, Stark
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Stark forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 46.811, -102.655 (the zone’s center; the record gives no point)
Dickinson ASOS reported wind gusts to 75 mph.
High Wind, Bowman
- When
- March 12, 10:00 AM CST to 8:00 PM CST
- Where
- Bowman forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.113, -103.521 (the zone’s center; the record gives no point)
Bowman AWOS reported wind gusts to 76 mph.
High Wind, Williams
- When
- March 12, 10:00 AM CST to 4:00 PM CST
- Where
- Williams forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- RAWS
- Coordinates
- 48.344, -103.480 (the zone’s center; the record gives no point)
Williams County had estimated gusts to 60 mph.
High Wind, Mercer
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Mercer forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 47.309, -101.831 (the zone’s center; the record gives no point)
Golden Valley NDDOT site reported wind gusts to 64 mph.
High Wind, McLean
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- McLean forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
Garrison ASOS reported wind gusts to 58 mph.
High Wind, Sheridan
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Sheridan forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 47.575, -100.346 (the zone’s center; the record gives no point)
Denhoff NDDOT reported sustained winds to 44 mph.
High Wind, Wells
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Wells forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 47.588, -99.661 (the zone’s center; the record gives no point)
Harvey AWOS reported sustained winds to 40 mph.
High Wind, Morton
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Morton forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
New Salem NDDOT site reported wind gusts to 63 mph.
High Wind, Burleigh
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Burleigh forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 46.977, -100.469 (the zone’s center; the record gives no point)
Long Lake RAWS reported wind gusts to 71 mph.
High Wind, Stutsman
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Stutsman forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.979, -98.959 (the zone’s center; the record gives no point)
Medina NDDOT site reported wind gusts to 63 mph.
High Wind, Grant
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.358, -101.640 (the zone’s center; the record gives no point)
Lake Tschida CWOP reported wind gusts to 79 mph.
High Wind, Sioux
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Sioux forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- RAWS
Tatanka Prairie RAWS reported wind gusts to 70 mph.
High Wind, Emmons
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Emmons forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.285, -100.239 (the zone’s center; the record gives no point)
Hazelton NDDOT site reported wind gusts to 67 mph.
High Wind, La Moure
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- La Moure forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.457, -98.535 (the zone’s center; the record gives no point)
Verona NDDOT site reported wind gusts to 68 mph.
High Wind, McIntosh
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- McIntosh forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.112, -99.441 (the zone’s center; the record gives no point)
Wishek NDDOT site reported wind gusts to 62 mph.
High Wind, Dickey
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Dickey forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 46.110, -98.505 (the zone’s center; the record gives no point)
Oakes AWOS reported wind gusts to 71 mph.
High Wind, Mountrail
- When
- March 12, 1:00 PM CST to 4:00 PM CST
- Where
- Mountrail forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 48.201, -102.356 (the zone’s center; the record gives no point)
Mountrail County had estimated wind gusts to 60 mph.
High Wind, Ward
- When
- March 12, 1:00 PM CST to 4:00 PM CST
- Where
- Ward forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- ASOS
Ward County had estimated wind gusts to 60 mph.
High Wind, McHenry
- When
- March 12, 1:00 PM CST to 4:00 PM CST
- Where
- McHenry forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Mesonet
- Coordinates
- 48.235, -100.636 (the zone’s center; the record gives no point)
McHenry County had estimated sustained winds to 40 mph.
High Wind, Oliver
- When
- March 12, 1:00 PM CST to 8:00 PM CST
- Where
- Oliver forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 47.115, -101.340 (the zone’s center; the record gives no point)
Oliver County had estimated wind gusts to 60 mph.
High Wind, Foster
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Foster forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 47.457, -98.883 (the zone’s center; the record gives no point)
Foster County had estimated wind gusts to 60 mph.
High Wind, Kidder
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Kidder forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.980, -99.780 (the zone’s center; the record gives no point)
Kidder County had estimated wind gusts to 60 mph.
High Wind, Logan
- When
- March 12, 1:00 PM CST to 11:00 PM CST
- Where
- Logan forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 46.457, -99.477 (the zone’s center; the record gives no point)
Logan County had estimated wind gusts to 60 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Nebraska, March 12 to 28, 20261 death · $19 million · 4 events
- Flash Flooding and High Wind in Hawaii, March 12 to 15, 20261 injured · $26 million · 69 kt wind · 21 events
- Tornadoes and Damaging Winds in Georgia, March 12, 20262 injured · $34,000 · EF2 · 33 events
- Tornadoes and Damaging Winds in Georgia, March 12, 20262 injured · $290,000 · EF1 · 58 events
- Wildfire in Nebraska, March 12 to 27, 20261 injured · $7.4 million · 1 event
- Tornadoes and Damaging Winds in Alabama, March 12, 2026$290,000 · EF1 · 49 events
- Wildfire in Nebraska, March 12 to 15, 2026$1.9 million · 1 event
- Wildfire in Nebraska, March 12 to 23, 2026$1.4 million · 1 event
- High Wind and Strong Wind in Wisconsin, March 12 to 13, 2026$445,000 · 59 kt wind · 20 events
- Damaging Winds in Georgia, March 12, 2026$283,000 · 60 kt wind · 8 events
- Tornadoes and Damaging Winds in North Carolina, March 12, 2026EF1 · 31 events
- High Wind in Idaho, March 12, 2026$52,000 · 65 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1321784, 1321785, 1321786, 1321864, 1321865, 1321870, 1321871, 1321872, 1321877, 1321883, 1321866, 1321867, 1321868, 1321869, 1321873, 1321874, 1321875, 1321876, 1321878, 1321879, 1321880, 1321881, 1321882, 1321884, 1321885, 1321886, 1321887, 1321888, 1321889, 1321890.